Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 19, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • June 30, 2009
    V. A. Emelichev, O. V. Karelkina
    Page range: 229-236
  • Requires Authentication Unlicensed
    Licensed
    New methods of investigation of perfectly balanced Boolean functions
    June 30, 2009
    O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko
    Page range: 237-262
  • June 30, 2009
    M. A. Podkolzina
    Page range: 263-276
  • Requires Authentication Unlicensed
    Licensed
    On repetition-free Boolean functions over pre-elementary monotone bases
    June 30, 2009
    I. K. Sharankhaev
    Page range: 277-282
  • June 30, 2009
    S. P. Gorshkov, A. V. Tarasov
    Page range: 283-291
  • June 30, 2009
    M. I. Tikhomirova
    Page range: 293-308
  • Requires Authentication Unlicensed
    Licensed
    On a class of statistics of polynomial samples
    June 30, 2009
    B. I. Selivanov
    Page range: 309-320
  • Requires Authentication Unlicensed
    Licensed
    Score lists in [h-k]-bipartite hypertournaments
    June 30, 2009
    S. Pirzada, T. A. Chishti, T. A. Naikoo
    Page range: 321-328
  • Requires Authentication Unlicensed
    Licensed
    On one statistical model of steganography
    June 30, 2009
    K. I. Ponomarev
    Page range: 329-336

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/19/3/html
Scroll to top button